On the Duals of Flat Banach Spaces.

L.A. Karlovitz

Mathematische Annalen (1973)

  • Volume: 202, page 245-250
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Karlovitz, L.A.. "On the Duals of Flat Banach Spaces.." Mathematische Annalen 202 (1973): 245-250. <http://eudml.org/doc/162413>.

author = {Karlovitz, L.A.},
journal = {Mathematische Annalen},
pages = {245-250},
title = {On the Duals of Flat Banach Spaces.},
url = {http://eudml.org/doc/162413},
volume = {202},
year = {1973},

AU - Karlovitz, L.A.
TI - On the Duals of Flat Banach Spaces.
JO - Mathematische Annalen
PY - 1973
VL - 202
SP - 245
EP - 250
UR - http://eudml.org/doc/162413
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.